On Hölder continuity of solutions of doubly nonlinear parabolic equations with weight

Authors

  • S. Bonafede
  • I. I. Skrypnik

Abstract

We prove the Hölder regularity of bounded weak solutions of doubly nonlinear degenerate parabolic equations with measurable coefficients.

Published

25.07.1999

Issue

Section

Research articles

How to Cite

Bonafede, S., and I. I. Skrypnik. “On Hölder Continuity of Solutions of Doubly Nonlinear Parabolic Equations With Weight”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 7, July 1999, pp. 890–903, https://umj.imath.kiev.ua/index.php/umj/article/view/4678.